# SDR 20000518SH002

- Difficulty date: April 17, 2000
- Submitted: May 18, 2000
- Operation: General aviation
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Cracked
- Location: T/R Drive
- Part time: 813 hours
- Component: T/R Driveshaft, Bell
- Component part number: 407040302103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 25-HOUR AD INSPECTION, FOUND NR 5 COUPLING CRACKED THROUGH ONE LAMINATE ON AFT FACING SIDE OF COUPLING, POSSIBLE CAUSE UNKNOWN.  (X)
